Публикация №12436

Название публикацииESTIMATION OF PROBABILITIES FOR MULTIDIMENSIONAL BIRTH-DEATH PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBNНе задан
DOI10.1007/s10958-016-3025-5
Год издания2016
Том218
Номер2
ГлаваНе задан
Страницы238–244
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
(ИПИ РАН) Коротышева Анна Владимировна
Зейфман Александр Израилевич
Королев Виктор Юрьевич
и др.
ссылка в Internethttp://link.springer.com/article/10.1007/s10958-016-3025-5
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2015) ESTIMATES OF SOME CHARACTERISTICS OF MULTIDIMENSIONAL BIRTH-AND-DEATH PROCESSES

(2008) MARKOV CHAINS AND MODELS IN CONTINUOUS TIME

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(2014) ON PERTURBATION BOUNDS FOR CONTINUOUS-TIME MARKOV CHAINS

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2014) ON TRUNCATIONS FOR WEAKLY ERGODIC INHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES